# SDR SWIA2019110446657

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PRESSURE FLOOR STRAP AT FS559.00 OUTBD IS CORRODED. (C-CHECK) RO: 11/3/2019 REMOVED CORROSION FROM RIGHT HAND STRAP, FS559.00 OUTBOARD, FOUND OUT OF LIMITS. REMOVED AND INSTALLED NEW STRAP P/N 601R31025-29 IAW SRM. LEAK CHECKED GOOD.
